| Model Number |
0998-00-0800-31 |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) had a condensation error.There was no information about patient involvement.No harm was reported.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.